# SDR CA980818032

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 20,219 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) UNUSUAL NOISE AND VIBRATION ON ENGINE START. THE ENGINE WAS REPLACED.  INSPECTION FOUND THE ONLY COMPONENTS IN THE ACCESSORY GEARBOX DRIVE TRAIN WHICH SHOWED SIGNS OF SIGNIFICANT WEAR WERE THE OIL PUMP DRIVE BEVEL GEARS AND THE SPLINES ON THE COUPLING SHAFT.  SUBMITTER STATED THIS WEAR IS COMMON AND IS KNOWN TO CAUSE ENGINE VIBRATION.  PART TC:  24,744.
